MathSciNet Relay Station
MathSciNet bibliographic data
MR2560904 13D45 (13A02)
Brodmann, Markus; Jahangiri, Maryam; Linh, Cao Huy Castelnuovo-Mumford regularity of deficiency modules. J. Algebra 322 (2009), no. 8, 2816–2838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement